# SDR AAL2024F00007

- Difficulty date: October 9, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 27,176 hours, 11,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FORWARD BULKHEAD CENTER PANEL IS CRACKED 1O INCH FROM BOTTOM OF PANEL. REMOVED AND INSTALLED AFT CARGO COMPARTMENT FORWARD BULKHEAD CENTER PANEL. PER B737NG AMM 25-52-18.
